Green’s relations on a periodic semigroup. (English) Zbl 0214.03504


20M14 Commutative semigroups
Full Text: EuDML


[1] Clifford A. H., Preston G B.: The Algebraic Theory of Semigroups. Vol. 1, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. · Zbl 0111.03403
[2] Green J A.: On the structure of semigroups. Annals of Math., 54 (1951), 163-172. · Zbl 0043.25601
[3] Petrich M.: The maximal semilattice decomposition of a semigroup. Math. Zeitschr., 85 (1964), 68-82. · Zbl 0124.25801
[4] Schwarz Š.: Contribution to the theory of periodic semigroups. Czech. Math. J., 3 (1953), 7-21) · Zbl 0053.34803
[5] Yamada M.: A remark on periodic semigroups. Sci. Rep. Shimane Univ. 9 (1959), 1-5.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.